# SDR UALA2012080604196

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 60,256 hours, 7,025 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY ABOVE R2 DOOR.  OPS CHECKED NORMAL.
